# SDR DALA2021082304952

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 101,984 hours, 14,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 #2 FLAP TRACK FAIRING (OB FLAP, IB FAIRING) HAS IMPACT DAMAGE DUE TO BEING STRUCK BY LIFT EQUIPMENT. REPAIRED PER SRM 57-53-70 AND 51-70-05. (LP 1919361)
